Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from allergic sinusitis, headache, took medicine, no relief. What should be done?

i am suffering from allergic sinusitis and taken many medicines from ent s but no relief till i take medicine i feel good.after that condition remained same as early.i have headache when i drive a bike and pain in my upper sides of my eyes.and i feel fever but i check no fever is shown by the thermameter.i have taken many medicines sir ,please suggest me what should i do and medicines.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Rahul,
Thanks for writing your query.

You should try to avoid the allergen triggering your attack of sinusitis.

Steam inhalation 2-3 times a day will be beneficial in decreasing your symptoms.

You can take antihistaminic like Fenofexadine 120 mg once a day along with decongestant like phenylepherine. Pain killer like Ibuprofen one tablet twice a day after meals along with an antacid like Omeprazole 20 mg will help in relief from pain.
Any medicine should be taken only after discussing with your ENT specialist.

I hope this is helpful to you.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor